# SDR COMA9610074

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YAGPZ722
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT INDICATE RETRACT WHEN CONTROL WAS SELECTED UP.  FOUND DEFECTIVE A-SYSTEM PROXIMITY SENSOR RT MLG SWAPPED 'A' AND 'B' SYSTEM SENSORS AND DEFERRED SYSTEM PER EMB SERVICE LETTER.
